Japanese

Gastrointestinal Injury by Non-immune Checkpoint Inhibiting Antineoplastic Agents, Particularly Gastrointestinal Injury Caused by S-1 Miyuki Mukae 1 , Kiyonori Kobayashi 2 , Kana Kawagishi 1 , Tomohiro Bettou 1 , Kaoru Yokoyama 1 , Miwa Sada 1 , Wasaburo Koizumi 1 1Department of Gastroenterology, Kitasato University, School of Medicine, Sagamihara, Japan 2Research and Development Center for New Medical Frontiers, Kitasato University, School of Medicine, Sagamihara, Japan Keyword: 抗悪性腫瘍薬 , 消化管傷害 , S-1起因性腸炎 pp.900-907
Published Date 2020/6/25
DOI https://doi.org/10.11477/mf.1403202072
  • Abstract
  • Look Inside
  • Reference

 We herein discussed gastrointestinal damage caused by antineoplastic agents, except for immune checkpoint inhibitors. The administration of 5-fluorouracil derivative S-1 can cause intestinal inflammation with diarrhea as a prominent symptom ; this can be complicated by ileus with intestinal edema. On endoscopic assessment, the main findings are shallow ulcers and/or erosion in the terminal ileum. SN-38, an active metabolite of the topoisomerase inhibitor CPT-11(irinotecan), can cause gastrointestinal damage, also with diarrhea as a prominent symptom because of its gastrointestinal cytotoxicity. One complication of taxane therapy is perforation of the large intestine ; when this occurs, it is often within 2 weeks of the initiation of therapy. Perforation of the large intestine has also been reported with the molecularly targeted drug bevacizumab. Further, crizotinib can cause esophageal ulcers, frequently in the middle thoracic esophagus. Antineoplastic agents thus must be administered with caution because various drugs can cause several types of gastrointestinal damage in different locations.


Copyright © 2020, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1219 印刷版ISSN 0536-2180 医学書院

関連文献

もっと見る

文献を共有